YOUTH SCHEDULE

THURSDAY * July 27th		SATURDAY * July 29th	
9:00 am Swine Barn	SUPREME COW PROGRAM Vet Check & Weigh - In	8:00 am Sunshine Arena	Entries Open GOSHEN COUNTY TEAM ROPING
Brand Room	SUPREME COW PROGRAM Interviews	9:00 am Sunshine Arena	Roping Starts GOSHEN COUNTY TEAM ROPING
SATURDAY * July 29th		6:00 pm Pavilion	PLATTE VALLEY COMPANIES RUBBER CHECK RACE (MUST pre-enter)
8:00 - 11:00 am 4-H Building	4-H INTERVIEW JUDGING	\$15 Admis	ssion * 5 & Under Free * Calcutta @ 6 pm RACE to immediately follow
1:00 pm Rendezvous Center	FABRIC & FASHION JUDGING		
SUNDAY * JULY 30th		SUNDAY * July 30th	
7:00 pm Rendezvous Center	4-H STYLE REVUE	1:00 pm Pavilion	RANCH HORSE SHOW CASE (MUST pre-enter)
MONDAY * JULY 31st			(p ,
9:00 am Pavilion	HORSES CHECK IN & MANDATORY Horse Exhibitor Meeting	MONDAY * July 31st	
11:00 am Pavilion	HORSE SHOW English Classes * Trail Class * Ranch Riding * Rodeo Events	7:00 pm Grass Show Ring	GOSHEN COUNTY SHEEP LEAD CONTEST
8:00 – 10:00 am Swine Barn	Market Swine Weigh – In & Carcass Ultra Sound	0	
10:00 am – Noon Swine Barn	Market Lamb Weigh – In & Carcass Ultra Sound	TUESDAY * August 1st	
1:00 – 2:00 pm Swine Barn	Market Goat Weigh – In & Carcass Ultra Sound	_	ITS N' SPURS MUTTON BUSTIN' & TORRINGTON KIWANIS PIG WRESTLING
3:00 – 4:00 pm Swine Barn	Market Beef Weigh – In & Carcass Ultra Sound & Heifer Preg Check		\$10 Admission * 5 & Under Free
5:00 pm	ARRIVAL DEADLINE FOR ALL LIVESTOCK		
5:00 pm Rendezvous Center	CAT SHOW	WEDNESDAY * August 2nd	
5:00 pm Grass Show Ring	BREEDING MEAT GOAT SHOW * BREEDING SHEEP SHOWMANSHIP	11:00 am Pavilion	OPEN DOG AGILITY SHOW (& 4-H DOG AGILITY SHOW)
Grass Show Ring	BREEDING SHEEP SHOW * BREEDING SWINE SHOW	5:00 pm Pavilion	Enter Team Sort * Entries CLOSE at 6:00 pm
TUESDAY * August 1st		6:30 pm Pavilion	4-H/FFA TEAM SORT
8:00 am Pavilion	HORSE SHOW Showmanship * Halter * Performance	7:00 pm Pavilion	JOHNSON MEMORIAL TEAM SORT *Open Youth * Open & Draw
2:00 pm Rendezvous Center	1 st & 2 nd YEAR LAMB CONFERENCES	5:30 pm Sheep Barn Area	LAMB BBQ & PLATTE VALLEY BANK ICE CREAM SOCIAL
4:00 pm Grass Show Ring	MANDATORY Livestock Exhibitor Meeting	6:30 pm Grass Show Ring	LIL' BITS N SPURS DOG RACES
6:00 pm Grass Show Ring	GOAT COSTUME & AGILITY CONTEST	7:00 pm Grass Show Ring	FARM BUREAU FEDERATION * TUG OF WAR * Follows Dog Races
WEDNESDAY * August 2nd			
8:00 am Grass Show Ring	SHEEP SHOW * Showmanship * Market Lamb Show	THURSDAY * August 3 rd	GOSHEN COUNTY DAY
	1st & 2nd Year Lamb Project Show * Goshen County Bred & Fed Lamb Show	6:30 am Rendezvous Center	AG BREAKFAST
8:00 am Poultry Barn	RABBIT SHOW	10:00 am Main Street	FAIR PARADE
11:00 am Pavilion	4-H DOG AGILITY SHOW & OPEN DOG AGILITY	1:00 pm Pavilion	WYRULEC RANCH RODEO * \$10 Admission * 5 & Under Free
Noon Poultry Barn 4:00 Grass Show Ring	POULTRY SHOW MARKET GOAT SHOW & GOSHEN COUNTY BRED & FED GOAT SHOW	7:00 pm Pavilion	GOAT ROPING SERIES
4:00 Grass Show Ring 6:30 pm Pavilion	4-H/FFA TEAM SORT		
THURSDAY * August 3 rd	4-TITTA TEAM SONT	FRIDAY * August 4 th	FAMILY FRIDAY
11:45 am Grass Show Ring	4-H POCKET PET & CLOVERBUD SHOWS	8:00 am Grass Show Ring	BUCKET CALF SHOW * Open to Youth 18 & Under * Pre-Entry Appreciated
12:45 pm Frontier Shelter	4-H STATIC EXHIBIT AUCTION	Pavilion	FAMILY NIGHT * SUPER HERO PARTY * ADMISSION FREE
1:00 pm Rendezvous Center	4-H DOG SHOW * Obedience, Showmanship, Conformation, Rally & Costume	5:00 – 7:00 pm	FOOD * FREE BACKPACKS * VENDORS & MORE
1:30 pm Grass Show Ring	SUPREME COW CONTEST		PETTING ZOO * QUARTER BACK CONTEST * BEAN BAG TOSS
2:00 pm Grass Show Ring	GOSHEN COUNTY BRED & FED BEEF SHOW		FACE PAINTING * PHOTO BOOTH * GOAT ROPING SERIES
6:30 pm Grass Show Ring	SWINE SHOW * Market, Showmanship	5:00 pm	ROOSTER ROPIN' & CORN HOLE TOURNAMENT
7:00 pm	HORSES RELEASED	6:00 pm	LIL' BITS N SPURS PEDAL TRACTOR PULL
FRIDAY * August 4th		•	FPINNACLE BANK YOUNG UN'S RANCH ROUND UP
8:00 am Goat Show Ring	DAIRY GOAT SHOW followed by DAIRY CATTLE SHOW	(iviust enter as a	a team * pre entries appreciated * entries close when full (20 teams) or by 6:00 pm)
9:00 am Grass Show Ring	BEEF SHOW * Market, Showmanship, Breeding	SATURDAY * August 5 th	
6:00 pm Grass Show Ring	ROUND ROBIN SHOWMANSHIP * HERDSMANSHIP & SPECIAL AWARDS	1:00 pm Pavilion	GOSHEN COUNTY BARREL RACE & BARREL BLAST PRODUCTIONS
SATURDAY * August 5 th		1:00 pm Pavillon 1:00 – 2:00 pm	Barrel Race EXHIBITIONS
8:00 am Frontier Shelter	BUYER'S APPRECIATION BREAKFAST	2:30 pm	OPEN 4D BARREL RACE
9:00 am Frontier Shelter	JR LIVESTOCK SALE	2.50 μπ	OI LIT TO DAINEL MACE
1:00 pm	ALL EXHIBITS RELEASED		
			AG HALL VISITING HOURS
"ATTITUDE of GRATITUDE	" 4-H BUILDING VISI	TING HOURS	Tuesday August 1st Medicanday August 2nd

"ATTITUDE of GRATITUDE" 4-H BUILDING VISITING HOURS

Members Only * Write Thank You Notes Wednesday * 1:00 - 5:00 pm Friday * 1:00 - 5:00 pm

Tuesday, Aug 1st 3:00 - 8:00 pm

Wednesday, Aug 2nd 9:00 am - 8:00 pm

Thursday, Aug 3rd 11:00 am - 8:00 pm

Friday, Aug 4th 9:00 am - 6:00 pm Exhibits released 6:00 - 8:00 pm

EVENT SCHEDULE

Saturday, Aug 5th 7:00 - 8:00 am 2nd Static Exhibit pick up Tuesday, August 1st - Wednesday, August 2nd 9:00 am - 8:00 pm Thursday August 3rd - Friday August 4th 9:00 am - 9:00 pm